# SDR 98ZZZX1839

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LR
- Make and model: Snias AS350B2
- Aircraft serial: 2404
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 704A331033171
- Condition: Worn
- Location: T/R Green
- Part time: 281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN LAMINATED HINGE ELASTOMERIC WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS FROM KIT 350A33-2153-00, CORRECTED PROBLEM.
